MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE

US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE
Model Number CC3-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their trufreeze console generated a suction error during their daily startup process.Patient procedures were postponed for the day.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the suction pump of the console was not operating properly, however a cause of the reported event could not be determined.To resolve the issue, the technician replaced the suction pump.The unit was tested, confirmed to be operating according to specification, and returned to service.The log files for the trufreeze system were reviewed and no abnormalities were noted.No additional issues have been reported.
 
Additional Manufacturer Narrative
Contrary to the previous report, the log files were not obtained for review.No additional issues have been reported.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key22482366
Report Number1528319-2025-00075
Device Sequence Number18267302
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(11)240627
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date03/26/2026
03/30/2026
04/20/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown